# SDR SWAA2013092620552

- Difficulty date: August 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 34,311 hours, 22,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1125155
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO TIE DOWN TRACK CORRODED AT BS 954 RBL 14.  R & R TIE DOWN IAW SRM.
